File Download
  Links for fulltext
     (May Require Subscription)
Supplementary

Article: Multiplicative q-hypergeometric series arising from real quadratic fields

TitleMultiplicative q-hypergeometric series arising from real quadratic fields
Authors
Issue Date2011
Citation
Transactions of the American Mathematical Society, 2011, v. 363 n. 4, p. 2191-2209 How to Cite?
AbstractAndrews, Dyson, and Hickerson showed that 2 $ q$-hypergeometric series, going back to Ramanujan, are related to real quadratic fields, which explains interesting properties of their Fourier coefficients. There is also an interesting relation of such series to automorphic forms. Here we construct more such examples arising from interesting combinatorial statistics.
Persistent Identifierhttp://hdl.handle.net/10722/192195
ISSN
2015 Impact Factor: 1.196
2015 SCImago Journal Rankings: 2.168
ISI Accession Number ID

 

DC FieldValueLanguage
dc.contributor.authorBringmann, Ken_US
dc.contributor.authorKane, Ben_US
dc.date.accessioned2013-10-23T09:27:18Z-
dc.date.available2013-10-23T09:27:18Z-
dc.date.issued2011en_US
dc.identifier.citationTransactions of the American Mathematical Society, 2011, v. 363 n. 4, p. 2191-2209en_US
dc.identifier.issn0002-9947en_US
dc.identifier.urihttp://hdl.handle.net/10722/192195-
dc.description.abstractAndrews, Dyson, and Hickerson showed that 2 $ q$-hypergeometric series, going back to Ramanujan, are related to real quadratic fields, which explains interesting properties of their Fourier coefficients. There is also an interesting relation of such series to automorphic forms. Here we construct more such examples arising from interesting combinatorial statistics.-
dc.languageengen_US
dc.relation.ispartofTransactions of the American Mathematical Societyen_US
dc.rightsCreative Commons: Attribution 3.0 Hong Kong License-
dc.rightsFirst published in [Transactions of the American Mathematical Society] in [2011, v. 363 n. 4], published by the American Mathematical Society-
dc.titleMultiplicative q-hypergeometric series arising from real quadratic fieldsen_US
dc.typeArticleen_US
dc.description.naturepublished_or_final_version-
dc.identifier.doi10.1090/S0002-9947-2010-05214-6en_US
dc.identifier.scopuseid_2-s2.0-79951840050en_US
dc.identifier.volume363en_US
dc.identifier.issue4en_US
dc.identifier.spage2191en_US
dc.identifier.epage2209en_US
dc.identifier.isiWOS:000288618200021-

Export via OAI-PMH Interface in XML Formats


OR


Export to Other Non-XML Formats